# SDR QMLA2023122220119

- Difficulty date: November 14, 2023
- Submitted: December 23, 2023
- Operation: Air carrier
- Aircraft: N150AM
- Make and model: Bell 407
- Aircraft serial: 54046
- Aircraft time: 4,374 hours, 14,414 cycles
- Engine: Allsn 250C47B
- Engine time: 8,436 hours, 21,129 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206032308103
- Condition: Unknown
- Location: R/H Tail Attachm
- Part time: 4,374 hours, 14,414 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SUSPECTED A CRACK IN THE TAILBOOM ATTACH POINT FRAME ASSY.  CONFIRMED PART WAS ACTUALLY CRACKED (AFTER DETAILED VISUAL INSPECTION) AT THE UPPER RH BOLT HOLE AREA AFTER PART REMOVAL .  REPLACED FRAME WITH A NEW UNIT AT THAT POINT. P/N OFF SUSPECTED P/N 206-032-308-103,  S/N UNK,    P/N ON 407-030-027-107.  S/N N/A
